Pacific Journal of Mathematics

Group membership in semigroups.

Hubert C. Kennedy

Article information

Source
Pacific J. Math., Volume 12, Number 2 (1962), 577-580.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036494

Mathematical Reviews number (MathSciNet)
MR0143828

Zentralblatt MATH identifier
0109.01203

Subjects
Primary: 20.92

Citation

Kennedy, Hubert C. Group membership in semigroups. Pacific J. Math. 12 (1962), no. 2, 577--580. https://projecteuclid.org/euclid.pjm/1103036494


Export citation

References

  • [1] W. E. Barnes and H. Schneider, The group membership of a polynomial in an element algebraic over a field, Arkiv fur Mathematik, 8 (1957), 166-168.
  • [2] H. K. Farahat and L. Mirsky, A condition for diagonality of matrices, Amer. Math. Monthly, 63 (1956), 410-412.
  • [3] H. K. Farahat and L. Mirsky, Group membership in rings of various types, Mathematische Zeitschrift, 7O (1958), 231-244.
  • [4] H. C. Kennedy, Group Membership in Rings. Ann Arbor: University Microfilms, 1961.
  • [5] Arthur Ranum, The Group Membership of Singular Matrices, Amer. J. Math., 31 (1909), 13-41.
  • [6] Arthur Ranum, The groups belonging to a linear associative algebra, Amer. J. Math., 49 (1927), 285-308.